Gaviscon Double Action Tablets Mint Pack of 48

 
Maximum Quantity Allowed:
£

Product supplied may be from a different manufacturer

Fastest delivery:
Order by 03:00pm

Description

Gaviscon Double Action Tabletsbrings fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:Neutralising excess stomach acid to relieve pain and discomfort. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Warnings

Each tablets contains 250mg ofsodium alginate, 106.5mg of sodium bicarbonate,and 187.5mg ofcalcium carbonate. If you have been advised a diet restricted in any of these please ask your doctor before taking this product. If you have Phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine. Do not take this product if you know you are allergic to any of the ingredients. Do not take this product if you are pregnant of breastfeeding. Consult your doctor if you experience any side effects. If symptoms persist after 7 days consult your doctor.

Directions

For oral administration. Adults and children over 12 years: when symptoms occur take two to four tablets after meal and at bedtime, up to four times a day. Chew thoroughly before swallowing. Children under 12 years, not to be given unless recommended by your doctor.

Ingredients

250mg sodium alginate, 106.5mg sodium bicarbonate, 187.5 calcium carbonate, aspartame (E951), phenylalanine, carmoisine lake (E122).

Copyright © Hyperchem. All Rights Reserved.